RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1967, Volume 31, Issue 1, Pages 15–26 (Mi izv2526)  

This article is cited in 5 scientific papers (total in 6 papers)

Convergence of certain functional series

E. M. Nikishin


Abstract: Using the idea of extension of the system of functions $\{f_k(x)\}$ to an orthogonal one, the author establishes some assertions relating to convergence, $(C,1)$-summability and unconditional convergence almost everywhere of series in the system $\{f_k(x)\}$.

Full text: PDF file (820 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1967, 1:1, 13–23

Bibliographic databases:

UDC: 517.5
MSC: 42A20, 42A24
Received: 28.12.1965

Citation: E. M. Nikishin, “Convergence of certain functional series”, Izv. Akad. Nauk SSSR Ser. Mat., 31:1 (1967), 15–26; Math. USSR-Izv., 1:1 (1967), 13–23

Citation in format AMSBIB
\Bibitem{Nik67}
\by E.~M.~Nikishin
\paper Convergence of certain functional series
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1967
\vol 31
\issue 1
\pages 15--26
\mathnet{http://mi.mathnet.ru/izv2526}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=208259}
\zmath{https://zbmath.org/?q=an:0194.09802}
\transl
\jour Math. USSR-Izv.
\yr 1967
\vol 1
\issue 1
\pages 13--23
\crossref{https://doi.org/10.1070/IM1967v001n01ABEH000544}


Linking options:
  • http://mi.mathnet.ru/eng/izv2526
  • http://mi.mathnet.ru/eng/izv/v31/i1/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Nikishin, “On systems of convergence”, Math. USSR-Sb., 10:1 (1970), 21–36  mathnet  crossref  mathscinet  zmath
    2. V. F. Gaposhkin, “A Remark on Strong Consistency of LS Estimates under Weakly Correlated Observation Errors”, Theory Probab Appl, 30:1 (1986), 177  mathnet  crossref  mathscinet  zmath  isi
    3. A. G. Vitushkin, A. A. Gonchar, B. S. Kashin, A. I. Kostrikin, S. M. Nikol'skii, S. P. Novikov, P. L. Ul'yanov, L. D. Faddeev, “Evgenii Mikhailovich Nikishin (obituary)”, Russian Math. Surveys, 42:5 (1987), 153–160  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. P. A. Terekhin, “Proektsionnye kharakteristiki besselevykh sistem”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 9:1 (2009), 44–51  mathnet  elib
    5. M. I. Ismailov, “Gilbertovy obobscheniya $b$-besselevykh sistem”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 11:3(2) (2011), 3–10  mathnet  elib
    6. P. A. Terekhin, “On Bessel Systems in a Banach Space”, Math. Notes, 91:2 (2012), 272–282  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:233
    Full text:72
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019